Extrema of the Andronov–Hopf function of a polynomial Lienard system
Differencialʹnye uravneniâ, Tome 41 (2005) no. 1, pp. 50-60
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_1_a5,
author = {A. A. Grin' and L. A. Cherkas},
title = {Extrema of the {Andronov{\textendash}Hopf} function of a polynomial {Lienard} system},
journal = {Differencialʹnye uravneni\^a},
pages = {50--60},
year = {2005},
volume = {41},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_1_a5/}
}
A. A. Grin'; L. A. Cherkas. Extrema of the Andronov–Hopf function of a polynomial Lienard system. Differencialʹnye uravneniâ, Tome 41 (2005) no. 1, pp. 50-60. http://geodesic.mathdoc.fr/item/DE_2005_41_1_a5/